Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 9, pp 1395–1418 | Cite as

Some Results on the Global Solvability for Structurally Damped Models with Special Nonlinearity

  • P. T. Duong
Article
  • 23 Downloads
The main purpose of the paper is to prove the global (in time) existence of solution for the semilinear Cauchy problem
$$ {u}_{tt}+{\left(-\Delta \right)}^{\sigma }u+{\left(-\Delta \right)}^{\delta }{u}_t={\left|{u}_t\right|}^p,\kern0.5em u\left(0,x\right)={u}_0(x),\kern0.5em {u}_t\left(0,x\right)={u}_1(x). $$

The parameter δ ∈ (0, σ] describes the structural damping in the model varying from the exterior damping δ = 0 to the viscoelastic type damping δ = σ. We determine the admissible sets of the parameter p for the global solvability of this semilinear Cauchy problem with arbitrary small initial data u0, u1 in the hyperbolic-like case \( \delta \in \left(\frac{\sigma }{2},\sigma \right) \) and in the exceptional case δ = 0.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. Coulhon, “Ultracontractivity and Nash type inequalities,” J. Funct. Anal., 141, 510–539 (1996).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    M. D’Abbicco and M. Reissig, “Semilinear structural damped waves,” Math. Methods Appl. Sci., 37, 1570–1592 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    L. Grafakos and S. Oh, “The Kato–Ponce inequality,” Comm. Partial Different. Equat., 39, No. 6, 1128–1157 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    A. Matsumura, “On the asymptotic behavior of solutions of semilinear wave equations,” Publ. RIMS, Kyoto Univ., 12, 169–189 (1976).CrossRefzbMATHGoogle Scholar
  5. 5.
    T. Narazaki and M. Reissig, “L 1-estimates for oscillating integrals related to structural damped wave models,” in: Studies in Phase Space Analysis with Applications to PDEs: Progr. Nonlinear Differenti. Equations Applic., Birkhäuser (2013), pp. 215–258.Google Scholar
  6. 6.
    P. Radu, G. Todorova, and B. Yordanov, “Diffusion phenomenon in Hilbert spaces and applications,” J. Differential Equations, 250, 4200–4218 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    T. Runst and W. Sickel, “Sobolev spaces of fractional order, Nemytskij operators, and nonlinear partial differential equations,” in: De Gruyter Series in Nonlinear Analysis and Applications, de Gruyter, Berlin (1996), 560 p.Google Scholar
  8. 8.
    P.. T. Duong, Mohamed Kainane Mozadek, Michael Reissig, “Global existence for semilinear structurally damped σ-evolution models,” J. Math. Anal. Appl., 431, 569–596 (2015).Google Scholar
  9. 9.
    P. T. Duong and M. Reissig, “The external damping Cauchy problems with general powers of the Laplacian,” in: New Trends in Analysis and Interdisciplinary Applications: Trends in Mathematics, Birkhäuser, Cham (2017), pp. 537–543.Google Scholar
  10. 10.
    Y. Shibata, “On the rate of decay of solutions to linear viscoelastic equation,” Math. Meth. Appl. Sci., 23, 203–226 (2000).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    E. M. Stein and G. Weiss, “Fractional integrals on n-dimensional Euclidean space,” J. Math. Mech., 7, No. 4, 503–514 (1958).MathSciNetzbMATHGoogle Scholar
  12. 12.
    von W. Wahl, “Uber die klassische Losbarkeit des Cauchy-Problems fur nichtlineare Wellengleichungen bei kleinen Anfangswerten und das asymptotische Verhalten der Losungen,” Math. Z., 114, 281–299 (1970).Google Scholar
  13. 13.
    M. W. Wong, An Introduction to Pseudo-Differential Operators, World Sci. (1999).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • P. T. Duong
    • 1
  1. 1.Hanoi National University of EducationHanoiVietnam

Personalised recommendations